| Model Number |
SC-1200 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Discomfort (2330); Implant Pain (4561)
| Date of Event |
07/09/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient was experiencing discomfort.The patient underwent revision procedure and was doing well postoperatively.Explanted device was retained.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Additional suspect medical device components involved in the event:
model number/catalog number: sc-4318.Serial number: na.Batch/lot number: 30669286.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).